# SDR UALA2012090505001

- Difficulty date: September 4, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 58,303 hours, 16,326 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY LIGHTS INOP AT DOOR 3L AFT CABIN FWD LAV.  RELAMPED, OPS CHECK GOOD.
